# SDR A6WA200740052

- Difficulty date: February 4, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,703 hours, 14,028 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL PN 601-35012-52 IAW SRM 51-42-06.  (K)
